# SDR AU000894

- Difficulty date: September 21, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Gasket
- Part number: LW13388
- Condition: Deteriorated
- Location: Engine
- Part time: 50 cycles
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE OIL FILTER GASKET DETERIORATED AND LEAKING.  ATTACHMENT STUD ALSO LOOSE.  (X)
